MathSciNet Relay Station
MathSciNet bibliographic data
MR1936925 49N60 (49J10)
Björn, Jana Boundary continuity for quasiminimizers on metric spaces. Illinois J. Math. 46 (2002), no. 2, 383–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement